# SDR 95FDEA00207

- Difficulty date: March 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727225
- Aircraft serial: 21581
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Retract Mech
- Condition: Lack Of Lube
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON FINAL APPROACH, NOSE GEAR DID NOT EXTEND WHEN GEAR HANDLE WAS LOWERED, GEAR WAS RAISED AND WHEN EXTENDED AGAIN, ALL GEAR LOCKED DOWN NORMALLY.  INSPECTED NOSE GEAR COMPONENTS NO DAMAGE, FOUND WATER AND ICE IN KNUCKLE, LUBED KNUCKLE, OK FOR SERVICE.
